# SDR CALA2022071501767

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED FR 16 AND Y503.2  IN PASSENGER CABIN REMOVED AND REPLACED FLOOR BEAM Y503.2 LOCATED BTW FR12 TO FR16 DUE DATE: OCT 09 2022; DEPTH GAGES PN:20915A22 SN: IN PASSENGER CABIN IAW A320 SRM 51-72-11-911-001, A320 SRM 003591, DUE DATE: MAY 30 2023 51-42-11/001, DWG D53112825, DWG D53110984 AND DWG D53112758. TOOL USED   ELECTRONIC CALIPER PN 500-196-30, SN:A21033544,
